Hi all, I took EC postinor 2 after protected intercourse about 40 hrs later but was worried about pre *** getting onto the condom with his hands (condom had problem sliding down but it finally did) before we had intercourse. My LMP was on 14 th oct. did it on 20th oct. took EC On 22nd afternoon 3 ish. Yesterday before sleeping I was bleeding bright red. Realise this after using my vibrator but I don't think it's cause by the vibrator as ive used it tons and never bled before. Today 25/10 went to toilet and wipe and saw blood and I felt inside my cervix it was wet and felt bloody and I took my fingers out and wipe on a tissue and it was very bright red. What could this mean? I also have bad headache and slight abdominal cramps. Thank you. :)
Emergency contraception is almost 80-85% effective if taken between 24-48 hours and 50-55% effective if taken between 48-72 hours.Headache, dizziness, breast tenderness and vaginal bleeding are the common side effects of taking emergency contraceptive pills. A few women may experience light bleeding in the days after taking Postinor-2. This is not a normal period and is nothing to worry about. If the bleeding is persistent or severe consult a gynecologist. Hope it helps.
Best of luck and kind regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.